# SDR C2XA00IA332

- Difficulty date: September 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14526437001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, RT FLOOR BEAM WAS FOUND TO BE CORRODED FROM FRAME 59 TO FRAME 61. SDR FILED OPEN AWAITING FINAL CORRECTIVE ACTION.
